| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The¿pump¿has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue.It was reported that the cartridge compartment was cracked.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the cartridge compartment.
Additional Manufacturer Narrative
Follow-up #1: date of submission: 18-sep-2018.Device evaluation: the device has been returned and evaluated by product analysis on 06-sep-2018 with the following findings: during investigation, the battery compartment was cracked from the threads to the case seal along the bumper pad.